# SDR CALA9601556

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK THROUGH NUTPLATE HOLE AT LOWER AFT CORNER OF LT STA 520 WING TO BODY ATTACH FRAME.  THE FASTENERS AND EXISTING ANGLE WERE REMOVED.  AN ATTACH ANGLE, REPAIR ANGLE, AND CLIPS WERE FABRICATED AND INSTALLED IAW ECRA 5350-01227, SRM 51-10-2, AND SRM 51-30-2.
